Alert archive / Florida / Wind Advisories in 2008

Wind Advisory 6, NWS Jacksonville, FL

September 4, 2008Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind advisory at Sep 4, 2008, 2:28 PM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Sep 5, 2008, 5:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2008, 2:28 PM EDT (18:28 UTC)
In effect from
Sep 5, 2008, 5:00 AM EDT
Expired
Sep 5, 2008, 7:08 PM EDT
In force
14 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 041828
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT THU SEP 4 2008

FLZ024-025-033-038-GAZ153-154-165-166-050900-
/O.NEW.KJAX.WI.Y.0006.080905T0900Z-080906T1200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS
228 PM EDT THU SEP 4 2008

...WIND ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT
SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH
ALONG THE COASTAL COUNTIES OF NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA LATE TONIGHT. THE WINDS WILL THEN VEER TO THE NORTH AT 25
TO 35 MPH WITH GUSTS TO 45 MPH FRIDAY MORNING THEN NORTHWEST FRIDAY
AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH FRIDAY
EVENING WILL SLOWLY DIMINISH LATE FRIDAY NIGHT. WINDS WILL BE
STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAINBANDS AND
ALONG THE IMMEDIATE ATLANTIC COAST INCLUDING THE ST JOHNS RIVER
SHORELINE AND OTHER INLAND WATERWAYS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

FLZ032-037-050900-
/O.NEW.KJAX.LW.Y.0035.080905T0900Z-080906T1200Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
228 PM EDT THU SEP 4 2008

...LAKE WIND ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT
SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 20 MPH WITH GUSTS TO 30 MPH ALONG
THE ST JOHNS RIVER BASIN LATE TONIGHT. THE WINDS WILL THEN VEER TO
THE NORTH AT 20 TO 25 MPH WITH GUSTS TO 35 MPH FRIDAY MORNING THEN
NORTHWEST FRIDAY AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH GUSTS
TO 35 MPH FRIDAY EVENING WILL SLOWLY DIMINISH LATE FRIDAY NIGHT.
WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA
RAINBANDS AND ALONG THE IMMEDIATE SHORELINE OF THE ST JOHNS RIVER.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$
3 follow-up statements
000 
WWUS72 KJAX 050748
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 AM EDT FRI SEP 5 2008

GAZ136-152-164-052100-
/O.EXA.KJAX.LW.Y.0035.080905T0900Z-080906T1200Z/
WAYNE-BRANTLEY-CHARLTON-
INCLUDING THE CITIES OF...JESUP...NAHUNTA...FOLKSTON
348 AM EDT FRI SEP 5 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. 

NORTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH
TODAY ALONG AND EAST OF HIGHWAY 3 0 1. THE WINDS WILL SHIFT TO
THE NORTHWEST BY THIS AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH
GUSTS TO 30 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT.
WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA
RAIN BANDS.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

FLZ024-025-033-038-GAZ153-154-165-166-052100-
/O.CON.KJAX.WI.Y.0006.080905T0900Z-080906T1200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS
348 AM EDT FRI SEP 5 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO
35 MPH ALONG THE COASTAL COUNTIES OF NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA EARLY THIS MORNING. THE WINDS WILL THEN SHIFT TO
THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 MPH LATE IN THE MORNING
THEN NORTHWEST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH
GUSTS TO 45 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT.
WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA
RAIN BANDS AND ALONG THE IMMEDIATE ATLANTIC COAST INCLUDING THE
SAINT JOHNS RIVER SHORELINE AND OTHER INLAND WATERWAYS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

FLZ032-037-052100-
/O.CON.KJAX.LW.Y.0035.080905T0900Z-080906T1200Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
348 AM EDT FRI SEP 5 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. 

NORTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH
ALONT THE SAINT JOHNS RIVER BASIN THIS MORNING. WINDS WILL SHIFT
TO THE NORTHWEST THIS AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH
GUSTS TO 35 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT.
WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA
RAIN BANDS AND ALONG THE IMMEDIATE SHORELINE OF THE SAINT JOHNS
RIVER.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

MKT
000 
WWUS72 KJAX 051835 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT FRI SEP 5 2008

FLZ024-025-033-038-GAZ153-154-165-166-061200-
/O.CON.KJAX.WI.Y.0006.000000T0000Z-080906T1200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS
235 PM EDT FRI SEP 5 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. 

NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
TO BE POSSIBLE AROUND THE CIRCULATION OF TROPICAL STORM HANNA THIS
AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS
EVENING WILL SLOWLY DIMINISH LATE TONIGHT. WINDS WILL BE STRONGEST
WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS AND ALONG THE
IMMEDIATE ATLANTIC COAST INCLUDING THE SAINT JOHNS RIVER SHORELINE
AND OTHER INLAND WATERWAYS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

FLZ032-037-GAZ136-152-164-061200-
/O.CON.KJAX.LW.Y.0035.000000T0000Z-080906T1200Z/
CLAY-PUTNAM-WAYNE-BRANTLEY-CHARLTON-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...JESUP...
NAHUNTA...FOLKSTON
235 PM EDT FRI SEP 5 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. 

NORTHWEST WINDS AT 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
TO BE POSSIBLE AROUND THE CIRCULATION OF TROPICAL STORM HANNA THIS
AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH THIS
EVENING WILL SLOWLY DIMINISH LATE TONIGHT. WINDS WILL BE STRONGEST
WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$
000 
WWUS72 KJAX 052308 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
708 PM EDT FRI SEP 5 2008

FLZ024-025-GAZ154-166-060600-
/O.CAN.KJAX.WI.Y.0006.000000T0000Z-080906T1200Z/
/O.NEW.KJAX.LW.Y.0036.080905T2308Z-080906T0600Z/
NASSAU-DUVAL-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
BRUNSWICK...ST MARYS
708 PM EDT FRI SEP 5 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT SATURDAY. THE
WIND ADVISORY HAS BEEN CANCELLED. 

NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS UP TO 25 TO 30 MPH
AT TIMES THROUGH LATE THIS EVENING. WINDS WILL BE STRONGEST WHEN
ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS AND ALONG THE
IMMEDIATE ATLANTIC COAST INCLUDING THE SAINT JOHNS RIVER SHORELINE
AND OTHER INLAND WATERWAYS.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

FLZ033-038-GAZ153-165-060015-
/O.CAN.KJAX.WI.Y.0006.000000T0000Z-080906T1200Z/
ST JOHNS-FLAGLER-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...WOODBINE
708 PM EDT FRI SEP 5 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND ADVISORY. WINDS HAVE SUBSIDED TO 10 TO 15 MPH WITH OCCASIONAL
GUSTS TO NEAR 20 AND 25 MPH.

$$

FLZ032-037-GAZ136-152-164-060015-
/O.CAN.KJAX.LW.Y.0035.000000T0000Z-080906T1200Z/
CLAY-PUTNAM-WAYNE-BRANTLEY-CHARLTON-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...JESUP...
NAHUNTA...FOLKSTON
708 PM EDT FRI SEP 5 2008

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
LAKE WIND ADVISORY. WINDS HAVE SUBSIDED TO 10 TO 15 MPH WITH
OCCASIONAL GUSTS TO NEAR 20 AND 25 MPH.

$$

ARS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 4, 9:21 AM EDT, 5 hours 7 minutes earlier.

Area forecast discussion, Sep 4, 9:21 AM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT THU SEP 4 2008

.UPDATE...
NO MAJOR CHANGES TO FORECAST PACKAGE AS 12Z JAX SOUNDING STILL
SHOWING PLENTIFUL DRY AIR ALOFT WITH A PRECIP WATER AMOUNT OF
1.29 AND DEEP EASTERLY FLOW ALL THE WAY UP THROUGH 30 KFT. SO
ANOTHER QUIET DAY ON TAP LOCALLY EXCEPT FOR A POSSIBLE PIN PRICK
SHOWER COMING OFF THE ATLANTIC OCEAN. EAST TO NORTHEAST WINDS WILL
INCREASE TO NEAR BREEZY CONDITIONS ALONG THE COAST WITH GUSTS TO
25 MPH AT TIMES...SHOULD STILL REMAIN LESS THAN LAKE WIND ADVISORY
CRITERIA THIS AFTERNOON. MAX TEMPS WILL GET INTO THE MID 80S COAST
AND UPPER 80S TO LOWER 90S INLAND. TONIGHT...WILL FEATURE
INCREASING WINDS ALONG THE COAST AS T.S. HANNA PUSHES NORTHWARD
WELL OFF THE COAST AND MAIN FORECAST CHALLENGE WILL BE THE ARRIVAL
OF ANY RAINBANDS ALONG THE COAST...WITH THE GFS BRINGING THEM
ONSHORE ARND 06Z BUT THE NAM IS MUCH SLOWER WAITING UNTIL THE 12Z
TIME FRAME. WINDS WILL INCREASE TO LAKE WIND ADVISORY LEVELS ALONG
THE COAST AND WILL PROBABLY START TO POST STATEMENT ON WIND LEVELS
WITH THE AFTERNOON PACKAGE. WILL MAKE ANY FINAL DECISIONS ON THE
NEED FOR ANY HIGH SURF ADVISORY CONDITIONS ALONG THE COAST WITH
THE AFTERNOON PACKAGE BUT 7 FT BREAKERS ARE EXPECTED TO BEGIN
EARLY FRIDAY MORNING ALONG THE COAST AND CONTINUE THROUGHOUT THE DAY.

&&

.AVIATION...AS HANNA LIFTS NORTHWARD...CIRRUS SHIELD IS EXPANDING
WELL TO THE NORTH AND WEST OF THE CENTER AND WILL LIKELY NEED TO
BEEF UP UPPER LEVEL CLOUDS WITH THE 18Z UPDATE. OTHERWISE...JUST VFR
CONDITIONS WITH SHRA CHANCES SUFFICIENTLY LOW TO LEAVE OUT VCSH
VERBIAGE FOR NOW.

&&

.MARINE...THERE MAY BE SOME SMALL CRAFT CONDITIONS DUE TO SEAS OVER
THE OFFSHORE PORTION AT THIS POINT BUT CONDITIONS LARGELY REMAIN
MORE TRANQUIL THAN ADVERTISED BY THE MODELS AND CURRENT GRIDDED
FORECAST. WILL LIKELY TWEAK THE SEAS SOWN OVER THE NEARSHORE WATERS
WITH THE NEXT UPDATE. THAT UPDATE WILL LIKELY BE DELAYED AS WE AWAIT
NEXT TCM ISSUANCE AND DECIDE ON TROPICAL STORM WATCH STATUS FOR THE
WATERS. LEANING TOWARD AN UPGRADE AT THIS POINT BUT WILL WAIT TO SEE
NEW RADII BEFORE MAKING A DEFINITIVE DECISION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  90  66  88  66 /  10   0  20  20
SSI  85  75  83  71 /  10  20  60  30
JAX  88  71  86  68 /  20  10  50  20
SGJ  87  75  86  71 /  20  20  50  20
GNV  90  69  88  68 /  10  10  20  10
OCF  90  69  88  67 /  10  10  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...TROPICAL STORM WATCH FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
     BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/DEESE/WALKER
Hazardous weather outlook, Sep 4, 5:37 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 AM EDT THU SEP 4 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
537 AM EDT THU SEP 4 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TROPICAL STORM WATCH FOR NEAR AND OFFSHORE WATERS OF NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA...
...HIGH RISK OF RIP CURRENTS AND ROUGH SURF...
...RIVER FLOOD WARNINGS CONTINUE FOR THE SAINT MARYS RIVER...

TROPICAL STORM FORCE WINDS GUSTS TO AROUND 45 KNOTS ARE POSSIBLE
ON FRIDAY...MAINLY IN SQUALLS WEST OF THE CENTER OF HANNA. PLEASE
REFER TO THE LATEST TROPICAL STORM HANNA LOCAL STATEMENT.

PERSISTENT ONSHORE FLOW AND BUILDING SURF WILL CREATE A HIGH RISK OF
RIP CURRENTS. MINOR TIDAL FLOODING AND BEACH EROSION OF VULNERABLE
AREAS ARE EXPECTED. PLEASE REFER TO THE COASTAL HAZARD MESSAGE AND
SURF ZONE FORECAST FOR MORE INFORMATION.

RIVER FLOOD WARNING CONTINUES FOR THE SAINT MARYS RIVER IN
NORTHEAST FLORIDA. PLEASE REFER TO LOCAL FLOOD WARNING PRODUCTS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

...TROPICAL STORM HANNA FORECAST TO BE WELL OFFSHORE OF THE
AREA ON FRIDAY...

BASED ON THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE
CENTER...HANNA IS FORECAST TO BE WELL OFFSHORE OF NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA ON FRIDAY AND HEADING GENERALLY TO THE NORTH.
HOWEVER...IT MUST BE REMEMBERED THAT ERRORS ASSOCIATED WITH THIS
FORECAST CAN BE AS MUCH AS 250 MILES.

WHILE THE STORMS LOCAL IMPACTS ARE STILL SOMEWHAT UNCERTAIN AND WILL
BE HIGHLY DEPENDANT UPON ITS EXACT TRACK...AT THIS TIME...IT WOULD BE
PRUDENT FOR LOCAL INTERESTS TO TAKE REASONABLE PRECAUTIONS SHOULD
WATCHES OR WARNINGS BECOME NECESSARY.

SOME SUGGESTED ACTIONS...HEED THE ADVICE OF YOUR LOCAL EMERGENCY
MANAGEMENT AGENCY. REVIEW YOUR FAMILYS HURRICANE PLAN. ENSURE YOUR
HURRICANE KIT IS WELL STOCKED AND UP TO DATE. REVIEW THE WORKING
CONDITION OF EMERGENCY EQUIPMENT SUCH AS FLASHLIGHTS AND BATTERY
POWERED RADIOS.

AS THE STORM MOVES CLOSER TO THE REGION...HIGH TIDES...ROUGH SURF...
BEACH EROSION...RIP CURRENTS AND LARGE BREAKERS WILL PERSIST.
BEACH INTERESTS SHOULD PLAN ON SECURING OBJECTS VULNERABLE TO
SURF ACTION.

LOCAL AND MARINE INTERESTS ARE URGED TO MONITOR NOAA WEATHER RADIO
AND LOCAL MEDIA FOR THE PROGRESS OF THE STORM AND REMAIN ALERT FOR
POSSIBLE WATCHES OR WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 11:04 AM EDTTropical Storm WarningJAX24 hr
Sep 4, 1:35 PM EDTHigh Surf AdvisoryJAXFlagler, Nassau38 hr
Sep 4, 2:28 PM EDTLake Wind AdvisoryJAX29 hr

Nearby

Wind Advisories in Florida, 2008Wind Advisories in Georgia, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.